Pacific Journal of Mathematics

Solution of the middle coefficient problem for certain classes of $C$-polynomials.

Zalman Rubinstein

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 431-437.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779250

Mathematical Reviews number (MathSciNet)
MR599130

Zentralblatt MATH identifier
0455.30005

Subjects
Primary: 30C10: Polynomials

Citation

Rubinstein, Zalman. Solution of the middle coefficient problem for certain classes of $C$-polynomials. Pacific J. Math. 89 (1980), no. 2, 431--437. https://projecteuclid.org/euclid.pjm/1102779250


Export citation

References

  • [1] H. J. Fell, On the zeros of convex combinations of polynomials, Pacific. J. Math., (to appear).
  • [2] I. S. Jack, Functions stralike and convex of order a, J. London Math. Soc, (2) (1971), 469-474.
  • [3] W. K. Hayman, Research problems in functiontheory, Athlone Press, London, 1967.
  • [4] W. K. Hayman, Research Problems in Function Theory, Symposium on Complex Analysis Canterbury, (1973), 143-154.
  • [5] P. J. O'hara and R. S. Rodriguez, Some properties of self-inversivepolynomials, Proc. Amer. Math. Soc, 44 (1974), 331-335.
  • [6] E. B. Saff and T. Sheil-Small, Coefficient and integral mean estimates for algebraic and trigonometric polynomials with restricted zeros, J. London Math. Soc, (2) 9 (1974), 16-22.